A generalization of the Razmyslov-Procesi theorem

A. N. Zubkov

Research output: Contribution to journalArticlepeer-review

30 Citations (Scopus)

Abstract

It is proved that all relations between the invariants of several n × n-matrices over an infinite field of arbitrary characteristic follow from σn+1, σn+2, ..., where σi is the ith coefficient of a characteristic polynomial extended to matrices of any order ≥ i. Similarly, all relations between the concomitants are implied by χn+1, χn+2, ..., where χi is a characteristic polynomial in the general n × n-matrix, also extended to matrices of any order.

Original languageEnglish
Pages (from-to)241-254
Number of pages14
JournalAlgebra and Logic
Volume35
Issue number4
DOIs
Publication statusPublished - 1996
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Logic

Fingerprint

Dive into the research topics of 'A generalization of the Razmyslov-Procesi theorem'. Together they form a unique fingerprint.

Cite this